# SDR 2001UALA02124

- Difficulty date: October 13, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 27,933 hours, 17,506 cycles
- Engine: Ge CFM56*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 120 KNOTS DUE TO INOPERATIVE FIRST OFFICER'S SPEED INDICATOR.
